# SDR HALA9900274

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR UNSAFE LIGHT ON FLYBY TOWER CONFIRMED.  RECYCLED GEAR ALL GREEN.  ELECT CHECK, REPLACED LOCK SENSOR.  REPLACED NOSE GEAR BUNGEE CYL GEAR SWING.  LEAK CHECK GOOD PER MM 32-32-7.  (M)
